# SDR SWAA2022030972223

- Difficulty date: May 10, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT GALLEY WEB AT STA 1026; LBL 4; WL 208 (MARKED) / REPAIRED AFT GALLEY SHEAR WEB BS 1026; LBL 4 WL 208 PER ER 19-03165 REV IR AND SWA EA 1-753-34895 REV IR. CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS IN SRM
